# SDR RAIA00206197

- Difficulty date: June 24, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 31,060 hours, 31,114 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: 200322
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5553-SBN- OIL LEAKING FROM #2 ENGINE DRAIN. MAINTENANCE REMOVED AND REPLACED AC GENERATOR MOUNT PAD SEALS, OPS AND LK CK OK.
